A hyper-geometric approach to the BMV-conjecture

被引:4
|
作者
Drmota, M
Schachermayer, W
Teichmann, J
机构
[1] Vienna Univ Technol, Inst Discrete Math & Geometry, A-1040 Vienna, Austria
[2] Vienna Univ Technol, Inst Math Methods Econ, A-1040 Vienna, Austria
来源
MONATSHEFTE FUR MATHEMATIK | 2005年 / 146卷 / 03期
关键词
Bessis-Moussa-Villani conjecture; Laplace transform; hyper-geometric function; Dyson expansion;
D O I
10.1007/s00605-005-0318-z
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We prove positivity of the BMV measure in dimension d = 3 in several non-trivial cases by combinatorial methods.
引用
收藏
页码:179 / 201
页数:23
相关论文
共 50 条